# SDR USAA2014101400007

- Difficulty date: October 12, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 46,935 hours, 17,152 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784WGEN
- Part serial: R1010
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 42,167 hours, 17,218 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL ON ARRIVAL.  R & R THE APU IAW JOB CARD 26L31049005.  OPERATIONS GOOD.  DECONTAMINATION COMPLIED WITH IAW JOB CARD 26L00021004.  NO ODOR AT THIS TIME.
